SEOClerks



Enter a reason for deleting this comment

Magnesium pills

I have been taking magnesium supplements because I am so tired all the time. However, I get really bad migraines after taking them. Does anyone know why that would be?

Comments

Please login or sign up to leave a comment

Join
Beverly

I did some research on this issue and came up with this link.
http://umm.edu/health/medical/altm...lement/magnesium

There seems to be a connection between low magnesium levels and migraines as well as chronic tiredness, both of which I have been suffering for some years.

I am not sure why you would be feeling the effects of migraines right after taking one as usually it's low magnesium that is linked to migraine.

Have you spoken to your doctor about this? Maybe you can switch brands to see if there is the same reaction.




Are you sure you want to delete this post?

angie828

That is the only connection I can come up with. I do know that I can not take calcium pills either as they give me migraines. I have checked the brand to see if they contained calcium as well and they do not so that is not the issue. I have not talked to my doctor about it but probably should.




Are you sure you want to delete this post?

Beverly

I did a little more research and came up with this, where other people were having problems taking magnesium.

http://forums.prohealth.com/forums...headache.174639/

One of the people mentioned how their magnesium caplet contained calcium. Sometimes, these minerals will be packaged together in same caplet. If calcium causes you migraines, this could be the culprit.

Another thing is how someone suggested taking time release magnesium so it doesn't affect your potassium level.

Hopefully, this helps.




Are you sure you want to delete this post?

Liisa

And, this is why it's always best to obtain minerals from a natural source such as whole wheat or legumes as it will rarely cause an allergic reaction like this.




Are you sure you want to delete this post?

angie828

thanks much Beverly for the great information. I appreciate it a lot.




Are you sure you want to delete this post?

Corzhens

I am not a doctor but I avoid taking pills of any kind whether it is a vitamin pill or not. It is better to eat food that can give you the vitamins. For example if you are always feeling weak then it might be the lack of potassium. Eat 1 piece of banana each day and your health problem with potassium will be solved. If you are anemic, leafy green vegetables will do the trick. Shift to eating healthy foods instead of taking pills or tablets.




Are you sure you want to delete this post?